Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 302, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 1, 2018, 4:33 PM EST for Delaware County, Randolph County, Indiana. It took effect at Dec 1, 2018, 5:54 PM EST. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 1, 2018, 4:33 PM EST (21:33 UTC)
- In effect from
- Dec 1, 2018, 5:54 PM EST
- Expired
- Dec 2, 2018, 3:41 PM EST
- In force
- 22 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississinewa River at Ridgeville (RIDI3). The gauge peaked at 11.83 ft at Dec 2, 2018, 3:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03325519, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
767
WGUS43 KIND 012133
FLWIND
Flood Warning
National Weather Service Indianapolis IN
433 PM EST Sat Dec 1 2018
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterway in eastern Indiana
Mississinewa River...
.Brief lowland flooding is possible along the Mississinewa River
near Ridgeville. Flooding is expected to begin in the next couple
of hours and end by late tonight. Additional rainfall later today
could lead to another brief rise above flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC035-135-020907-
/O.NEW.KIND.FL.W.0302.181201T2254Z-181202T0907Z/
/RIDI3.1.ER.181201T2254Z.181202T0100Z.181202T0307Z.UU/
433 PM EST Sat Dec 1 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Mississinewa River near Ridgeville.
* until late tonight.
* At 4:00 PM Saturday the stage was 8.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 10.4 feet by this evening. It will fall below flood
stage by this evening.
* At 10.0 feet...Mississinewa River banks about one mile east of
Ridgeville and in other areas begin to overflow at this level.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$3 follow-up statements
749
WGUS83 KIND 020336
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1035 PM EST Sat Dec 1 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
East Fork White River...Mississinewa River...Wabash River...
.Lowland flooding has developed along the Mississinewa River and
will begin developing tomorrow along portions of the East Fork White
River and Wabash River. One to one and a half inches of rain fell
across the state today which combined with waters high from
previous flooding, will cause the flooding.
Significant flooding is not expected with the most severe flooding
occurring along portions of the Wabash that were already in action
stage. Little to no new precipitation is expected through the
early portions of next week which will allow the other rivers to
fall quickly. Flooding will affect some local and state roads, low
agricultural land, and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-030335-
/O.CON.KIND.FL.W.0303.181202T1851Z-181206T0417Z/
/SERI3.1.ER.181202T1851Z.181204T1200Z.181205T1617Z.NO/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The East Fork White River at Seymour.
* from Sunday afternoon to Wednesday evening.
* At 8:45 PM Saturday the stage was 9.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 13.5 feet by Tuesday afternoon. It will fall below
flood stage by Wednesday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC035-135-022016-
/O.EXT.KIND.FL.W.0302.000000T0000Z-181202T2016Z/
/RIDI3.1.ER.181201T2235Z.181202T0400Z.181202T1416Z.UU/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until Sunday afternoon.
* At 10:00 PM Saturday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 11.6 feet by this evening then
begin falling. It will fall below flood stage Sunday morning.
* At 11.5 feet...Water on the shoulder and edge of SR 1 south of the
junction with SR 28 in western Randolph County.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$
INC045-121-157-165-171-030335-
/O.EXT.KIND.FL.W.0296.181202T2040Z-181205T1912Z/
/LAFI3.1.ER.181202T2040Z.181204T0000Z.181205T0712Z.NO/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* from Sunday afternoon to Wednesday afternoon.
* At 9:30 PM Saturday the stage was 8.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 13.5 feet by Monday evening. It will fall below
flood stage by late Tuesday night.
* At 14.0 feet...Lowland flooding is in progress. High water affects
river cabins near North 9th Street. Low county roads are nearly
impassable. Tapawingo Park in West Lafayette begins to flood.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-030335-
/O.EXT.KIND.FL.W.0297.181203T1030Z-181206T0742Z/
/CVGI3.1.ER.181203T1030Z.181204T1200Z.181205T1942Z.NO/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The Wabash River at Covington.
* from late Sunday night to late Wednesday night.
* At 9:45 PM Saturday the stage was 12.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday night and continue
to rise to near 18.3 feet by Tuesday morning. It will fall below
flood stage by Wednesday afternoon.
* At 18.0 feet...Five Crossings, a local county river park at old U.S.
Highway 136 bridge site, begins to flood.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-030335-
/O.EXT.KIND.FL.W.0298.181202T1040Z-181207T1424Z/
/MTZI3.1.ER.181202T1040Z.181205T0000Z.181207T0224Z.NO/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* from late tonight to Friday morning.
* At 9:45 PM Saturday the stage was 12.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to
rise to near 18.1 feet by late Tuesday night. It will fall below
flood stage by Thursday evening.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-030335-
/O.EXT.KIND.FL.W.0299.181202T2230Z-181208T0130Z/
/TERI3.1.ER.181202T2230Z.181205T1800Z.181207T1330Z.UU/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The Wabash River at Terre Haute.
* from Sunday afternoon to Friday evening.
* At 9:30 PM Saturday the stage was 13.7 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 18.6 feet by Wednesday evening. It will fall below
flood stage by Friday morning.
* At 18.5 feet...Flooding of rural roads is in progress behind Honey
Creek Levee as a result of two unrepaired levee breaks.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-030335-
/O.EXT.KIND.FL.W.0300.181203T0345Z-181209T0448Z/
/HUTI2.1.ER.181203T0345Z.181207T0600Z.181208T1648Z.NO/
935 PM CST Sat Dec 1 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from Sunday evening to Saturday December 08.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Sunday evening,
crest at 17.8 feet late Thursday night, and then fall below flood
stage by Saturday December 08.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-030335-
/O.EXT.KIND.FL.W.0301.181202T2100Z-181209T1400Z/
/RVTI3.1.ER.181202T2100Z.181207T1800Z.181209T0200Z.NO/
1035 PM EST Sat Dec 1 2018
The Flood Warning continues for
The Wabash River at Riverton.
* from Sunday afternoon to Sunday December 09.
* At 10:00 PM Saturday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 17.4 feet by Friday afternoon. It will fall below
flood stage by Saturday December 08.
* At 18.0 feet...Extensive lowland flooding is in progress. High
water surrounds many river cabins. Access to most river cabins is
by boat only. Levees begin to protect farmland. Extensive
flooding of Leaverton Park occurs in Palestine, Illinois.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$801
WGUS83 KIND 021635
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1135 AM EST Sun Dec 2 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
East Fork White River...Mississinewa River...Wabash River...
.Lowland flooding was ongoing or expected at numerous locations in
Indiana as of late Sunday morning due to a combination of
rainfall Saturday, up to one and a half inches, and high water from
previous flooding. Flooding in progress on the Mississinewa River in
the vicinity of Ridgeville will be coming to an end by this evening.
Meanwhile, it will continue in the vicinity of Seymour on the East
Fork White River, likely lasting into Tuesday with a crest around 1.4
feet above flood stage. Flooding will develop along the Wabash River
through tomorrow, cresting up to nearly 4 feet above flood stage.
Flooding will come to an end by the end of the week, finishing along
the southern reaches of the Wabash River.
The White River is expected to have crests near flood stage from
about Elliston southward. Flood warnings may be needed in the
near future for these locations.
Little to no new precipitation is expected through Friday, which
will allow the other rivers to fall quickly. Flooding will affect
some local and state roads, low agricultural land, and some river
parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-031634-
/O.EXT.KIND.FL.W.0303.181202T1600Z-181205T1500Z/
/SERI3.1.ER.181202T1000Z.181203T1800Z.181205T0300Z.NO/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The East Fork White River at Seymour.
* from this morning to Wednesday morning.
* At 9:45 AM Sunday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 13.4 feet by Monday afternoon then
begin falling. It will fall below flood stage Tuesday evening.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC035-135-030235-
/O.EXT.KIND.FL.W.0302.000000T0000Z-181203T0235Z/
/RIDI3.1.ER.181201T2235Z.181202T0930Z.181202T2035Z.UU/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until this evening.
* At 10:00 AM Sunday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by this
afternoon.
* At 11.5 feet...Water on the shoulder and edge of SR 1 south of the
junction with SR 28 in western Randolph County.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$
INC045-121-157-165-171-031634-
/O.EXT.KIND.FL.W.0296.181202T1622Z-181206T0000Z/
/LAFI3.1.ER.181202T1622Z.181203T1200Z.181205T1200Z.NO/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* until Wednesday evening.
* At 10:30 AM Sunday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 13.7 feet by Monday morning. It will fall below flood
stage by Wednesday morning.
* At 14.0 feet...Lowland flooding is in progress. High water affects
river cabins near North 9th Street. Low county roads are nearly
impassable. Tapawingo Park in West Lafayette begins to flood.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-031634-
/O.EXT.KIND.FL.W.0297.181203T0925Z-181206T0730Z/
/CVGI3.1.ER.181203T0925Z.181204T0000Z.181205T1930Z.NO/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The Wabash River at Covington.
* from late tonight to late Wednesday night.
* At 10:45 AM Sunday the stage was 13.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to
rise to near 18.1 feet by Monday evening. It will fall below flood
stage by Wednesday afternoon.
* At 18.0 feet...Five Crossings, a local county river park at old U.S.
Highway 136 bridge site, begins to flood.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-031634-
/O.EXT.KIND.FL.W.0298.000000T0000Z-181207T1617Z/
/MTZI3.1.ER.181202T1557Z.181204T1800Z.181207T0417Z.NO/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until Friday morning.
* At 10:45 AM Sunday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 17.9 feet by Tuesday evening. It will fall below
flood stage by Thursday evening.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-031634-
/O.EXT.KIND.FL.W.0299.181204T0000Z-181208T0200Z/
/TERI3.1.ER.181204T0000Z.181206T0000Z.181207T1400Z.UU/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The Wabash River at Terre Haute.
* from Monday evening to Friday evening.
* At 10:30 AM Sunday the stage was 14.7 feet. This is 2.0 to 2.5 feet
higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
rise to near 18.1 feet by Wednesday evening. It will fall below
flood stage by Friday morning.
* At 18.5 feet...Lowest river cabins across from the Wabash Generating
Station begin to flood. Flooding of agricultural land along U.S. 63
north of Terre Haute, west bank of river and in southwest Vigo
County occurs. County roads flood in southwest Vigo County. The
wetland projects between U.S. 40 and I-70 begin to slowly fill.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-031634-
/O.EXT.KIND.FL.W.0300.181203T0234Z-181209T0600Z/
/HUTI2.1.ER.181203T0234Z.181207T0600Z.181208T1800Z.NO/
1035 AM CST Sun Dec 2 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from this evening to Sunday December 09.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage this evening,
crest at 17.6 feet late Thursday night, and then fall below flood
stage by Saturday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-031634-
/O.EXT.KIND.FL.W.0301.181203T0300Z-181209T0815Z/
/RVTI3.1.ER.181203T0300Z.181207T0600Z.181208T2015Z.NO/
1135 AM EST Sun Dec 2 2018
The Flood Warning continues for
The Wabash River at Riverton.
* from this evening to Sunday December 09.
* At 10:00 AM Sunday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 16.4 feet by Friday evening. It will fall below flood
stage by Saturday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$963
WGUS83 KIND 022041
FLSIND
Flood Statement
National Weather Service Indianapolis IN
341 PM EST Sun Dec 2 2018
...The Flood Warning is no longer in effect for portions of the
following waterway in Indiana...
Mississinewa River...
.The Mississinewa River near Ridgeville fell below flood stage
earlier this afternoon. Dry conditions will allow the river to
continue to fall through the early week.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC035-135-022111-
/O.CAN.KIND.FL.W.0302.000000T0000Z-181203T0235Z/
/RIDI3.1.ER.181201T2235Z.181202T0930Z.181202T1902Z.UU/
341 PM EST Sun Dec 2 2018
The Flood Warning is cancelled for
The Mississinewa River near Ridgeville.
* At 3:00 PM Sunday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at Sun 02:02 PM.
* Forecast...It will continue to fall.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 1, 4:09 PM EST, 24 minutes earlier.
Area forecast discussion, Dec 1, 4:09 PM EST, 24 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 409 PM EST Sat Dec 1 2018 .UPDATE... The Synopsis, Near Term, and Short Term sections have been updated below. && .SYNOPSIS... Issued at 400 PM EST Sat Dec 1 2018 A large low pressure system to the west will continue to impact the region's weather through the early part of the week as it moves through and out of the area. Additional showers and perhaps a rumble of thunder or two will be possible, mainly this evening, before activity tapers off late. Low chances of precipitation will linger into Monday as the associated upper level waves impinge upon the area. Most of this will fall as rain. Dry weather will return mid week, although a weak clipper type system may bring some light snow showers or rain/snow mix to the area Thursday. Temperatures will once again return to the colder side for much of the week. && .NEAR TERM /Tonight/... Issued at 400 PM EST Sat Dec 1 2018 Much of the area is dry at this time as the dry slot impinges upon central Indiana. However, with weak instability possible and convection upstream, may see additional showers this evening and perhaps a rumble of thunder. Given the location and movement of developing severe storms over far west central Illinois, seems likely that our already limited severe weather threat is waning rapidly. Cannot rule it out completely, of course, but unless we see rapid development further to the southeast of the ongoing convection within the next hour or two, we should be good. && .SHORT TERM /Sunday through Tuesday/... Issued at 400 PM EST Sat Dec 1 2018 Showers associated with impulses around the larger upper level low pressure system will be possible at times through Monday, with the relatively low chances highest to the north. Thermal profiles may be cold enough to support a snowflake or two mixing in late Sunday night into Monday, but no accumulation would be expected with this. Dry weather looks to return Monday night into Tuesday, the only caveat being that upper level flow remains cyclonic, with a strong upper level jet just to our south. Would not be shocked if we managed to squeeze out a few flurries as a result, but between the low probability and being an unmeasurable event, will not carry anything at this time. Consensus temperatures were generally acceptable through the period with minor tweaks. High temperatures will likely be reached no later than midday to early afternoon across most of central Indiana on Sunday as the cold front passes. && .LONG TERM /Tuesday night through Saturday/... Issued at 212 PM EST Sat Dec 1 2018 The long term looks mainly dry with very broad cyclonic flow at upper levels and surface high pressure over the area. A cold front will move through the area on Thursday and this will bring chances for snow or a mix of rain and snow during the day, but at this point the system looks fairly weak and amounts look light. Another system could arrive Saturday bringing snow chances in for next weekend. Temperatures through the period will be below normal. && .AVIATION /Discussion for 012100z TAF issuance/... Issued at 1231 PM EST Sat Dec 1 2018 Updated current conditions for brief improvement of ceilings at KIND. Previous discussion follows... MVFR to IFR ceilings will remain the rule until after 6z or so. Scattered showers should become more widespread over the next few hours at the sites, and expect to see some embedded thunderstorms within them. Not a good handle on exact locations of lightning strikes so kept a VCTS at the sites for several hours this afternoon/evening. Winds will continue out of the southeast initially at 10 to 20 kts with gusts to 30 kts at times, but shift to southerly tonight and southwesterly Sunday. Could see some LLWS picking up after around 8-10z after gusts dropped off, and this will drop off as gusts pick up again Sunday by around 13-15z. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...Nield NEAR TERM...Nield SHORT TERM...Nield LONG TERM...CP AVIATION...CP
Hazardous weather outlook, Dec 1, 10:21 AM EST, 6 hours 12 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 1021 AM EST Sat Dec 1 2018 INZ021-028>031-035>049-051>057-060>065-067>072-021530- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1021 AM EST Sat Dec 1 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: There are chances for thunderstorms today and tonight. A few of these storms could be strong to severe. Wind gusts of 35 mph are expected on and off throughout the day as well. Hazards: Heavy rainfall, lightning, damaging winds, large hail. Timing: Thunderstorms are possible through 10 pm. The best chances for strong to severe storms will be between 3 pm and 10 pm. Discussion: A strong low pressure system will move toward central Indiana bringing rain and chances for thunderstorms to the area. Isolated strong to severe storms are possible during the late afternoon and evening hours when instability will be maximized. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Gusty winds approaching 40 mph at times possible on Sunday. Rain and snow mix possible Monday morning and Thursday/Thursday night. Discussion: Unsettled weather is expected through the weekend as a strong low pressure system moves through the region. Gusty winds are expected as a cold front moves through the state. After a warmup...colder temperatures will return early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be possible this afternoon or evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind CP
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 9:25 PM EST | Dense Fog Advisory | IND | Boone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more | 6 hr |
| Dec 1, 1:35 PM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 5 days |
| Dec 1, 1:35 PM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Dec 1, 1:35 PM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 7 days |
| Dec 1, 1:35 PM EST | River Flood Warning | IND | Sullivan, Vigo | 5 days |
| Dec 1, 1:35 PM EST | River Flood Warning | IND | Knox, Sullivan | 9 days |
| Dec 1, 1:35 PM EST | River Flood Warning | IND | Knox, Sullivan | 9 days |
Nearby
River Flood Warnings in Indiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.